# SDR V0XD2018011100004

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121376
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FIXED LEADING EDGE OUTBOARD RIB IS CRACKED.  REMOVED AND REPLACED R/H FIXED LEADING EDGE O/B RIB(PN:CC670-12137-6) IAW SRM 51-42-06, 51-42-10, AND 51-40-11.
